Regular and Chaotic Dynamics
RUS  ENG    ЖУРНАЛЫ   ПЕРСОНАЛИИ   ОРГАНИЗАЦИИ   КОНФЕРЕНЦИИ   СЕМИНАРЫ   ВИДЕОТЕКА   ПАКЕТ AMSBIB  
Общая информация
Последний выпуск
Архив
Импакт-фактор

Поиск публикаций
Поиск ссылок

RSS
Последний выпуск
Текущие выпуски
Архивные выпуски
Что такое RSS



Regul. Chaotic Dyn.:
Год:
Том:
Выпуск:
Страница:
Найти






Персональный вход:
Логин:
Пароль:
Запомнить пароль
Войти
Забыли пароль?
Регистрация


Regul. Chaotic Dyn., 2014, том 19, выпуск 4, страницы 461–473 (Mi rcd173)  

On Bifurcations of Multidimensional Diffeomorphisms Having a Homoclinic Tangency to a Saddle-node

Sergey V. Gonchenkoa, Оlga V. Gordeevaa, Valery I. Lukyanova, Ivan I. Ovsyannikovab

a Nizhny Novgorod State University, pr. Gagarina, 23, Nizhny Novgorod, 603000 Russia
b Imperial College, SW7 2 AZ London, UK

Аннотация: We study the main bifurcations of multidimensional diffeomorphisms having a nontransversal homoclinic orbit to a saddle-node fixed point. On a parameter plane we build a bifurcation diagram for single-round periodic orbits lying entirely in a small neighborhood of the homoclinic orbit. Also, a relation of our results to the well-known codimension one bifurcations of a saddle fixed point with a quadratic homoclinic tangency and a saddle-node fixed point with a transversal homoclinic orbit is discussed.

Ключевые слова: saddle-node, homoclinic tangency, Arnold tongues

Финансовая поддержка Номер гранта
Российский научный фонд 14-12-00811
Российский фонд фундаментальных исследований 13-01-00589
3-01-97028-povolzhje
14-01-00344
Министерство образования и науки Российской Федерации 02.B.49.21.0003
Leverhulme Trust RPG-279
Engineering and Physical Sciences Research Council EP/I019111/1
Sections 5 and 6 are carried out by the RSF-grant (project No. 14-12-00811). The paper was partially supported by the grants of RFBR No. 13-01-00589, 3-01-97028–povolzhje and 14-01-00344. SG was supported by the grant (the agreement of August 27, 2013 No. 02.B.49.21.0003 between The Ministry of education and science of the Russian Federation and Lobachevsky State University of Nizhni Novgorod). IO was supported by the Leverhulme Trust grant RPG-279 and the EPSRC Mathematics Platform grant EP/I019111/1.


DOI: https://doi.org/10.1134/S1560354714040029

Список литературы: PDF файл   HTML файл

Реферативные базы данных:

Тип публикации: Статья
MSC: 37C05, 34C37, 37C29, 37G25
Поступила в редакцию: 20.03.2014
Принята в печать:24.04.2014
Язык публикации: английский

Образец цитирования: Sergey V. Gonchenko, Оlga V. Gordeeva, Valery I. Lukyanov, Ivan I. Ovsyannikov, “On Bifurcations of Multidimensional Diffeomorphisms Having a Homoclinic Tangency to a Saddle-node”, Regul. Chaotic Dyn., 19:4 (2014), 461–473

Цитирование в формате AMSBIB
\RBibitem{GonGorLuk14}
\by Sergey~V.~Gonchenko, Оlga~V.~Gordeeva, Valery~I.~Lukyanov, Ivan~I.~Ovsyannikov
\paper On Bifurcations of Multidimensional Diffeomorphisms Having a Homoclinic Tangency to a Saddle-node
\jour Regul. Chaotic Dyn.
\yr 2014
\vol 19
\issue 4
\pages 461--473
\mathnet{http://mi.mathnet.ru/rcd173}
\crossref{https://doi.org/10.1134/S1560354714040029}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3240979}
\zmath{https://zbmath.org/?q=an:1337.37018}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000340380900002}


Образцы ссылок на эту страницу:
  • http://mi.mathnet.ru/rcd173
  • http://mi.mathnet.ru/rus/rcd/v19/i4/p461

    ОТПРАВИТЬ: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Просмотров:
    Эта страница:89
    Литература:21
     
    Обратная связь:
     Пользовательское соглашение  Регистрация посетителей портала  Логотипы © Математический институт им. В. А. Стеклова РАН, 2021